RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 1, Pages 9–16 (Mi zvmmf1749)  

This article is cited in 5 scientific papers (total in 5 papers)

An approach to the solution of integer optimization problems

A. A. Kuznetsova, A. S. Strekalovskii, I. Tseveendorj

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (1302 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:1, 6–13

Bibliographic databases:
UDC: 519.854.3
MSC: Primary 90C09; Secondary 90C27
Received: 02.04.1998

Citation: A. A. Kuznetsova, A. S. Strekalovskii, I. Tseveendorj, “An approach to the solution of integer optimization problems”, Zh. Vychisl. Mat. Mat. Fiz., 39:1 (1999), 9–16; Comput. Math. Math. Phys., 39:1 (1999), 6–13

Citation in format AMSBIB
\Bibitem{KuzStrTse99}
\by A.~A.~Kuznetsova, A.~S.~Strekalovskii, I.~Tseveendorj
\paper An approach to the solution of integer optimization problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 1
\pages 9--16
\mathnet{http://mi.mathnet.ru/zvmmf1749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680490}
\zmath{https://zbmath.org/?q=an:0964.90027}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 1
\pages 6--13


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1749
  • http://mi.mathnet.ru/eng/zvmmf/v39/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Strekalovskii, A. A. Kuznetsova, “Convergence of a global search algorithm in the problem of convex maximization on an admissible set”, Russian Math. (Iz. VUZ), 43:12 (1999), 70–77  mathnet  mathscinet  zmath
    2. A. S. Strekalovskii, A. A. Kuznetsova, T. V. Yakovleva, “O chislennom reshenii zadach nevypukloi optimizatsii”, Sib. zhurn. vychisl. matem., 4:2 (2001), 185–199  mathnet  zmath
    3. Kuznetsova A., Strekalovsky A., “On solving the maximum clique problem”, J Global Optim, 21:3 (2001), 265–288  crossref  mathscinet  zmath  isi  scopus
    4. A. A. Kuznetsova, “On a quadratic problem of convex maximization”, Comput. Math. Math. Phys., 42:9 (2002), 1268–1275  mathnet  mathscinet  zmath
    5. Fortin D., Tsevendorj I., “Global optimization and multi knapsack: A percolation algorithm”, European J Oper Res, 154:1 (2004), 46–56  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:143
    Full text:62
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020